# SDR DALA2022081605550

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 56,136 hours, 23,471 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1R. CORRECTIVE ACTION: SECURED 1R SLIDE LIGHT ASSY - NOW CHKS NRML IAW B757 AMM 52-70. (2363646)
